# SDR ASOA201200307

- Difficulty date: January 25, 2012
- Submitted: January 30, 2012
- Operation: Air carrier
- Aircraft: N612QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10042
- Aircraft time: 26,236 hours, 19,255 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 581-621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK HAS CORROSION BETWEEN FS 581 AND 621.   FABRICATE SEAT TRACK IAW REO 670-53-00-343.   R & R SEAT TRACK IAW AMM 53-00-04-000-801 AND 53-00-49-400-801.
